# SDR 08FDEA00407

- Difficulty date: February 12, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53981113
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND 2 SHEAR PLATES AT C 79-80, P 26 LT/RT NOT CONFORM TO SRM 53-18-18 FIG 4.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
